Common Specialities
{{speciality.keyWord}}
Common Issues
{{issue.keyWord}}
Common Treatments
{{treatment.keyWord}}

I and my girlfriend had unprotected sex two months back. We took I pills daily. She had slight bleeding in that month. Next month she had bleeding and cramps just like a normal period, the bleeding was so heavy that she had to change 3 pads a day. Now she has white discharge with slight abdominal pain, nausea and back pain. Are these symptoms that she is pregnant? Is she pregnant? Was it her periods? Please help we are only 19.

1 Doctor Answered
Hello lybrate-user, The very first thing you need to do is, go for a scan. Because she must be having some infection related symptoms. Abnormal white discharge, pain, nausea and back pain may be result of PID, so go for an ultrasound. And stop taking I pills daily, this is emergency pill. If someone is taking regularly, it may cause some harm. As hormonal imbalance. Meet a good gynaecologist near by. And choose better option for contraception.
Suggestions offered by doctors on Lybrate are of advisory nature i.e., for educational and informational purposes only. Content posted on, created for, or compiled by Lybrate is not intended or designed to replace your doctor's independent judgment about any symptom, condition, or the appropriateness or risks of a procedure or treatment for a given person.